It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lory on September 20, 2000 at 09:37:30:

In Reply to: Re: Pain and swelling in ankles and feet, especially during brisk walking posted by Sylvia on September 20, 2000 at 08:35:56:

:
: : : I am 49 and was diagnosed with PD two years ago. I am currently doing reasonably well on Mirapex. Small thumb tremors when stressed. My biggest problem is that I am experiencing a great deal of swelling in my hands, abdomen, ankles and feet especially when I try to brisk walk for exercise. The pain radiates up the outsides of my legs and on the tops of my feet. I can barely make it .6 miles and I used to walk 4/day. My internist has given me diuretics but they don't seem to help much. Beyond that I work 40+ hours at a sedentary job and am reasonably active witha 14 yr old and a 17 yr old. I am awaiting the cure!

: : You are retaing to much fluid and first you could cut down on your intake of salt. The edema might suggest an underlying disease and maybe a checkup with a Gyn doctor could be a good idea. Bruce

: Maria, I am on Mirapex and have the same problem. I can feel the swelling and aching start as soon as I get out of bed in the am. Try to keep your feet elevated when ever you can, sitting seems to make it worse. I know this will be almost an impossibility when you work full time and have a family to take care of. The benefits I get from Mirapex out weigh the adema.
I'm interested in your comment about "small thumb tremors" when stressed, and your being on Mirapex. I'm currently on 4 mg a day, but have amost constant tremors on right side -- can hardly drink from a glass if only holding it with right hand, and the tremors when I walk are almost gait-disturbing in their intensity. I'm going to OHSU on 10-3 for further evaluation because my neurologist feels I'm not responding to the Mirpex well -- I'm also on mysoline and Remeron -- both of which are supposed to decrease these tremors. I CAN embroider at great lenghts of time, however. Please tell me more about your dose and symptom-relief. Lory


Follow Ups

All times are GMT -7. The time now is 07:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!